Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Weak Legs Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Myelopathy

My partner was dignosed with AIDS Nov 9, 2009 after developing streccosus pnuemonia. During that time in the hosptial he became very weak in his legs and he couldnt walk on his own. He was released from the hospital after a months time. He is now at...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...nerve problems that could impact leg/bladder function. As you note often very frustrating situation. In some cases peripheral neuropathy can be worsened by vitamin deficiency (such as B12) or conditions like syphilis. If vitamin B12 deficient... Read more »

neuropathy

dear doctor i was infectet about 6 mounts agou ,now i start filing tingling all around my body... Read more »

the neuropathy, if that's what it is, won't go away

I've been HIV+ for over ten years now. I've recovered from lots of different side effects from meds... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
Being Alive

Manage Peripheral Neuropathy

... I was recently diagnosed with peripheral neuropathy. I still have feeling in my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage Read more »
Connect With Others

Good news?

Posted by ScotCharles, 3 Replies
...dosage to 1,000 mg a day. I have already seen a marked decrease in my hands shaking and the facial twitches; but, the pain and weakness in my legs continues. The doctor assures me that as I increase the dosage over the next three weeks that... Read more »

Drug Holidays may be over for HIV patients.

Posted by sunkyst, 3 Replies
Good article on a new study about HIV drug holidays. http://abcnews.go.com/Health/ReproductiveHealth/story?id=2687714&page=1&CMP=OTC-RSSFeeds0312 Read more »

Puzzled

Posted by Anonymous, 2 Replies
Would PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »

NEUROPATHY

Posted by Anonymous, 1 Reply
... i am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods Read more »